# SDR P5CA9600436

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 65B0673229
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED PANEL NR 193B ADF PANEL 16.5 BY 18.5 AREA, FOUND ON BLOWN TIRE INSPECTION.  REPLACED PANEL PER BOEING SRM 51-10-01.
